# SDR EIAA980319

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, CORROSION ON FUSELAGE SKIN AND TEAR STRAP AT BS 560 STRINGER 46R.  CORRODED AREA TRIMMED AWAY FROM SKIN AND TEAR STRAP, REPAIRED BY INSTALLING TWO INTERNAL STRAPS AND THREE EXTERNAL REPAIR DOUBLERS, PER HAECO RS R53-21-33659 AND ECRA 471-99-176-1.  (M)
